JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2019, Vol. 54 ›› Issue (2): 101-105.doi: 10.6040/j.issn.1671-9352.0.2018.048

Previous Articles    

T.Asai and T.Yoshida problem of group homomorphism

ZHAO Yan-wei, HAI Jin-ke*   

  1. College of Mathematics and Statistics, Qingdao University, Qingdao 266071, Shandong, China
  • Published:2019-02-25

Abstract: Let A and G be finite groups, A=A1×A2. Suppose that A1/A'1, A2/A'2 meet certain conditions, where A'1, A'2 are the derived group A1, A2 respectively. The number of homomorphisms from A to G is divisible by the greatest common divisor of |A/A'| and |G| is proved, the conjecture of Asai and Yohsida is true.

Key words: group homomorphism, group action, cyclic group

CLC Number: 

  • O152.1
[1] YOSHIDA T. |Hom(A,G)|[J]. Journal of Algebra, 1993, 156(1):125-156.
[2] ASAI T, YOSHIDA T. |Hom(A,G)|Ⅱ[J]. Journal of Algebra, 1993, 160(1):273-285.
[3] 郝延芹,海进科. Asai和Yoshida猜想的一个注记[J]. 吉林大学学报(理学版), 2017, 55(6):1473-1476. HAO Yanqin, HAI Jinke. A note on conjecture of Asai and Yoshida[J]. Journal of Jilin University(Science Edition), 2017, 55(6):1473-1476.
[4] ROSE J S. A course on group theory[M]. Cambridge: Cambridge University Press, 1978.
[5] KURZWEIL H, STELLMACHER B. The theory of finite groups[M]. New York: Springer-Verlag, 2004.
[6] BROWS K S, THÉVENAZ J. A generalization of Sylows third theorem[J]. Journal of Algebra, 1988, 115(1):414-430.
[1] . The number of homomorphisms from metacyclic groups to metacyclic groups [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(6): 17-22.
[2] LIU Ni, ZHANG Miao-miao. Continuous directed-complete ordered semigroups and their categorical properties [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2016, 51(6): 57-64.
Full text



No Suggested Reading articles found!